# SDR UALA2012031901753

- Difficulty date: March 18, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 50,684 hours, 5,987 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E FLAP DAMAGED BY RUNAWAY STAND IN HEAVY WINDS.  REPLACED NR 10 L/E FLAP IPC 27-81-02- 010 ITEM 10.
